# SDR SIMA201013103

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 25,289 hours, 24,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4001 AFTER TAKEOFF ON INITIAL CLIMBOUT THE CREW REPORTED, NOTICED AN OIL SMELL IN COCKPIT.  THE FLIGHT ATTENDANT REPORTED A SLIGHT SMELL IN THE FORWARD CABIN.  THE PASSENGERS DID NOT SEEM TO NOTICE ANY ODORS.  THE AUXILIARY POWER UNIT WAS OFF.  NO VISIBLE SMOKE WAS NOTICED.  THE CREW ELECTED TO RETURN TO FSD.  THE CREW DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
